# SDR CALA2023053101702

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 72,114 hours, 26,084 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Damaged
- Location: Fwd Pit Compart
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT COMPARTMENT 3 HAS A HOLE IN LOWER CEILING, SEE PHOTO. DMG TO CURVED FG PANEL.WIIL REQ ECRA 2550-01592 RPR. PIT TO REMA IN EMPTY ADD EMP:070093 DIMENSION 1" X 10", ADDING SECOND PHOTO FOR SECOND HOLE. SECOND SDR FLAGGED. HOLE 1/2" X 6".
